# SDR CA140218006

- Difficulty date: January 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 699018003
- Condition: Failed
- Location: Propeller
- Part time: 2,387 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AT TAKEOFF POWER SELECTED, AUTOFEATHER FAILED TO ARM.  RUNWAY VACATED AND ANOTHER TAKEOFF ATTEMPTED.  AUTOFEATHER FAILED TO ARM, AGAIN.  RETURN TO GATE.  MAINTENENCE REPLACED THE PROP CONTROL UNIT.  ACFT RETURNED TO SERVICE.
